@article{IM2_1999_63_3_a6,
author = {E. A. Tevelev},
title = {Subalgebras and discriminants of anticommutative algebras},
journal = {Izvestiya. Mathematics},
pages = {583--598},
year = {1999},
volume = {63},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1999_63_3_a6/}
}
E. A. Tevelev. Subalgebras and discriminants of anticommutative algebras. Izvestiya. Mathematics, Tome 63 (1999) no. 3, pp. 583-598. http://geodesic.mathdoc.fr/item/IM2_1999_63_3_a6/
[1] Bernshtein I. N., Gelfand I. M., Gelfand S. I., “Kletki Shuberta i kogomologii prostranstv $G/P$”, Ukr. matem. zh., 28:3 (1973), 3–26
[2] Kleiman S. L., “Chislennaya teoriya osobennostei”, Ukr. matem. zh., 35:6 (1980), 69–148 | MR | Zbl
[3] Manin Yu. I., Kubicheskie formy, Nauka, M., 1972 | MR
[4] Mamford D., Kompleksnye proektivnye mnogoobraziya, Mir, M., 1979 | MR
[5] Fulton U., Teoriya peresecheniya, Mir, M., 1989 | MR
[6] Bergman G. M., “The diamond lemma for ring theory”, Adv. in Math., 29:2 (1978), 178–218 | DOI | MR | Zbl
[7] Bott R., “Homogeneous vector bundles”, Ann. of Math., 66:2 (1957), 203–248 | DOI | MR | Zbl
[8] De Concini C., Weyman J., “A formula with nonnegative terms for the degree of the dual variety of a homogeneous space”, Proc. Amer. Math. Soc., 125:1 (1997), 1–8 | DOI | MR | Zbl
[9] Knop F., Menzel G., “Duale Varietäten von Fahnenvarietäten”, Comment. Math. Helv., 62:1 (1987), 38–61 | DOI | MR | Zbl
[10] Lascoux A., “Degree of the dual Grassman variety”, Comm. Algebra, 9:11 (1981), 1215–1225 | DOI | MR | Zbl
[11] Tevelev E. A., “Generic Algebras”, Transformation Groups, 1:1–2 (1996), 127–151 | DOI | MR | Zbl